×

zbMATH — the first resource for mathematics

Semigroups containing maximal ideals. (English) Zbl 0378.20047

MSC:
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] CLIFFORD A. H., PRESTON G. B.: The algebraic theory of semigroups. Volume II. Amer. Math. Soc, Providence, R. I. 1967. · Zbl 0178.01203
[2] ABRHAN I.: О максимальных подалгебрах в унарных влгебрах. Mat. čas., 24, 1974, 113-128.
[3] GRILLET P. A.: Intersections of maximal ideals in semigroups. Amer. Math. Monthly, 76, 1969, 503-509. · Zbl 0191.01603
[4] SCHWARZ Š.: Prime ideals and maximal ideals in semigroups. Czechoslovak Math. J., 19, 1969, 72-79. · Zbl 0176.29503
[5] SCHWARZ Š.: The ideal structure of C-semigroups. Czechoslovak Math. J., 27, 1977, 313-338. · Zbl 0376.20038
[6] SATYANARAYANA M.: On a class of semisimple semigroups. Semigroup Forum, 10, 1975, 129-138. · Zbl 0303.20043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.